# SDR GTIA021057

- Difficulty date: September 11, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 99375681
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 5 SLAT, EXTREME OUTBOARD END CAP, UPPERSIDE CRACKED NEXT TO RIVETS.  LOCATED, DRILLED AND DEBURRED REPAIR PART INSTALLED REPAIR PART.
